# SDR SWAA2021102724468

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULK HEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 42; W.L. 163. ; / [01] REMOVED EXISTING SPLICE AND DAMAGE ANGLE AT R/H VAPOR BARRIER BS 663 WL 163 BNETWEEN RBL 65 TO RBL 18 IAW SRM 51-10-02 0G-0; [02] REMOVED EXISTING REPAIR ANGLE AT R/H VAPOR BARRIER BS 663 WL163 RBL 18 TO RBL 6 IAW SRM 51-40-02-0G-0; [03] VERIFIED CORRECTIVE ACTION 1 AND 2.; [04] FORMED AND HEAT TREATED NEW ANGLE IAW 111A1322 REV:B ON CUSTOMER RO NO 840092-SWA JOB NUMBER 543500; [05] LOCATED AND DRILLED NEW ANGLE AT B/S 663 BTW RBL6 - RBL 65 WL 163 IAW SRM 51 40-05 AND DWG 111A1000 REV:AND DWG 111A1000 REV:-. FORMED AND HEAT TREATED NEW ANGLE IAW 111A1322 REV B.
